# SDR SWAA2020033022256

- Difficulty date: March 10, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LOWER BELLY SKIN OUTER SURFACE BS 500A+14 BETWEEN STR 28R-28L; BL0; WL 148 / REPAIRED FUSELAGE BELLY SKIN BS 500A+14 BETWEEN STR 28R-28L BL0 WL148 PER ER 20-02135 REV IR AND EA 1-753-36786 REV IR
